Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diagnosed with thelessimia. Suggest some natural products to get cured

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
my 20 year old son was diagnosed with thelessimia (minor? the one that they said is not bad) but he has excess sweating and would like to know if there are any natural products he could use that would not give him any side affects? He has used all the clinical deodorants in the market and they do not seem to help him.
Posted Wed, 7 Nov 2012 in Blood Disorders
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Thanks for the query.

The Thalassemia minor is a benign disease of blood and is a carrier of the Thalassemia trait. As you are concerned about to stop the excessive sweating for which I will suggest you are not to use any products as it’s a body's natural regulatory system to maintain body temperature by inducing or inhibiting sweating.

Stopping or reducing the natural body process may result in harmful effects like blocking and damage of the sweat glands. So, therefore no need to use any products.

If you still have some queries, feel free to ask.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor